HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/7249
Title: Cramér-type moderate deviation for the maximum of the periodogram with application to simultaneous tests in gene expression time series
Authors: Liu, Weidong
Shao, Qi-Man
Keywords: Moderate deviation
Periodogram
Simultaneous tests
Issue Date: Jun-2010
Citation: The Annals of statistics, 2010, v. 38, no. 3, p. 1913-1935
Abstract: In this paper, Cramér-type moderate deviations for the maximum of the periodogram and its studentized version are derived. The results are then applied to a simultaneous testing problem in gene expression time series. It is shown that the level of the simultaneous tests is accurate provided that the number of genes G and the sample size n satisfy G=exp(o(n1/3)).
Description: © Institute of Mathematical Statistics; article available at http://projecteuclid.org/euclid.aos/1271271282
URI: http://hdl.handle.net/1783.1/7249
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
Cramer-type-moderate.pdf182KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.